Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An improved Poincaré inequality

Author: Ritva Hurri-Syrjänen
Journal: Proc. Amer. Math. Soc. 120 (1994), 213-222
MSC: Primary 46E35; Secondary 26D20
MathSciNet review: 1169032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a large class of domains $ D$ in $ {\mathbb{R}^n}$ including John domains satisfies the improved Poincaré inequality

$\displaystyle \vert\vert u(x) - {u_D}\vert{\vert _{{L^q}(D)}} \leqslant c\vert\vert\nabla u(x)d{(x,\partial D)^\delta }\vert{\vert _{{L^p}(D)}}$

where $ p \leqslant q \leqslant \tfrac{{np}} {{n - p(1 - \delta )}},\;p(1 - \delta ) < n,\;\delta \in [0,1],\;c = c(p,q,\delta ,D) < \infty $, and $ u$ is in an appropriate Sobolev class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 26D20

Retrieve articles in all journals with MSC: 46E35, 26D20

Additional Information

PII: S 0002-9939(1994)1169032-X
Keywords: Poincaré inequality, Poincaré domains, John domains, domains satisfying a quasihyperbolic boundary condition
Article copyright: © Copyright 1994 American Mathematical Society